# SDR FDEA201002190477

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275350200
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM AT FR 65 BETWEEN SEATTRACKS 3L AND 4L IS BENT/ DISTORTED APPROX 18 " IN LONG X .08 DEFLECTION. REPAIRED FLOORBEAM AT FR 65 BETWEEN 3L AND 4L USING SPLICING METHOD IAW SRM 53-10-15, CONFIG 2, PG 27, FIG 3, SHEET 2 COMPLIED WITH REQUIRED OPS TEST REFERRED TO ON JPF ATTACHED FOR INDIVIDUAL SIGNOFFS.
